# SDR DALA2023082907049

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CORROSION ON LH SIDE PANEL BTW STA 625 TO 645 ALSO BTW STA 645 TO 765 AT FWD CARGO COMPARTMENT. (OUT OF LIMIT). CORRECTIVE ACTION: SUMMARY OF NRC 00582: LH SIDE PANEL BTW STA 625 TO 645 ALSO BTW STA 645 TO 765 AT FWD CARGO COMPARTMENT. WAS REPAIRED PER B757- 200 S.R.M. 53-00-53. (2941672)
